# SDR CALA9700629

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 591005301
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSP, FOUND ACTUATOR ATTACH POINT CUTOUT CRACKED 1.5 INCH LONG.  REMOVED AND INSTALLED RIGHT I/B FLT SPOILER PANEL (P/N 5910053-01).
